Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 4, Issue 4, Pages 269-281
http://dx.doi.org/10.1155/S102602260000025X

The dirichlet boundary conditions and related natural boundary conditions in strengthened sobolev spaces for discretized parabolic problems

Department of Computer Mathematics and Cybernetics, Moscow State University, Moscow 119899, Russia

Received 21 April 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. D'Yakonov, “The dirichlet boundary conditions and related natural boundary conditions in strengthened sobolev spaces for discretized parabolic problems,” Discrete Dynamics in Nature and Society, vol. 4, no. 4, pp. 269-281, 2000. https://doi.org/10.1155/S102602260000025X.